# SDR ASAA11410655

- Difficulty date: November 10, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 46,223 hours, 25,772 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Part number: 3030301
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L1 ENTRANCE DOOR IS HARD TO OPEN.  FOUND UPPER CAM PLATE WITH NO GREASE.  LUBED CAM PLATE REF AMM 12 25 21 643 007.  PERFORMED FWD ENTRY DOOR TEST WITHIN LIMITS REF AMM 52 11 00 755 051.  OK FOR SERVICE.
